# SDR MWEA981082

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 5910163139N
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT APB CORRODED, CRACKED BULGED RIVETS BROKEN BELOW RT LAV L19R TO L27R.  REMOVED AND REPLACED TEE FLOOR LEVEL SUPPORT ANGLE.
